# SDR UIEA200700347

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON L/E CAP REMOVAL OLES 1522, NR 26VC FLAP UPPER STOP FTG FWD WEB DOUBLER FOUND CRACKED.  DOUBLER REPLACED IAW SRM 51-10-01.
